# SDR HEEA967663

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853013
- Condition: Defective
- Location: Cockpit
- Component: P500
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO COLOR ON DISPLAY.
